Generalization of spherical drop evaporation theory in the diffusion regime
Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1111-1114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_5_a20,
author = {I. N. Ivchenko and V. A. Nikishkin},
title = {Generalization of spherical drop evaporation theory in the diffusion regime},
journal = {Doklady Akademii Nauk},
pages = {1111--1114},
year = {1984},
volume = {277},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a20/}
}
I. N. Ivchenko; V. A. Nikishkin. Generalization of spherical drop evaporation theory in the diffusion regime. Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1111-1114. http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a20/